# SDR WX0A070615

- Difficulty date: September 28, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910414503
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LIGHTNING STRIKE AT TRAILING EDGE CENTER AREA OF GEAR TAB.  REMOVED DAMAGED SKIN AT LIGHTNING STRIKE AREA.  PREPPED, FABRICATED AND BONDED REPAIR DOUBLER IAW MD 80 SRM 51-70-2 PARAGRAPH E PG 174.
